Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Water coming from eyes. Diagnosed as allergic. On claritain. What could be this?

My 4 year olds left eye always waters and not as often, but so does her right eye. I ve seen two doctors and they both said it was allergies and to try Claritain. I have and its not making a defference and I told this to the 2nd doctor, but she didn t listen and just told me to take the Claritain. Its not allergies. I suggested it was a clogged tear duct, she said probley not. Help!
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
iF THERE IS ICHING RED EYES IT MUST BE ALLERGIES
BUT IF IT IS WATERING THERE MAY BE BLOCKAGE IN NOSE
IF THERE IS NO BLOCKAGE OF NASOLACRYMAL DUCT
THERE MUST BE BLOCKAGE IN NOSE OR NASOPHARYNX
SEEMS TO BE ADENOIDS
BECAUSE IF THERE IS BLOCKAGE OF NOSE THET OBSTRUCTS THE CLEARING OF EYE SECRETIONS
YOU CAN TAKE ANTIALLERGIC TO OPEN THE NOSE MAY BE CLERITIN
OTRIVIN NASAL DROPS TO CLEAR NASAL BLOCKAGE
SALINE WATER WASHES FOR EYES
GET TESTS FOR ADENOIDS AND BLOCING OF NOSE AND THEN TREAT FURTHER
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor